MathSciNet Relay Station
MathSciNet bibliographic data
MR1048505 18E30 (14F05 16W50 17B10)
Beĭlinson, A. A.; Ginsburg, V. A.; Schechtman, V. V. Koszul duality. J. Geom. Phys. 5 (1988), no. 3, 317–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement